Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2008

Closed Form Solution to an Optimal Control Problem by Orthogonal Polynomial Expansion

Mohammad Ali Tavallaei1 & Behrouz Tousi1

American Journal of Engineering and Applied Sciences, Volume 1, Issue 2, pp. 104–109 · doi.org/10.3844/ajeassp.2008.104.109

7,326 accesses5,246 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study the use of orthogonal polynomials for obtaining a close form solution to optimal control problems with a weighed quadratic cost function, is proposed. The method consists of using the Orthogonal Polynomials for the expansion of the state variables and the control signal. This expansion results in a set of linear equations, from which the closed form solution is obtained. A numerical example is provided to demonstrate the applicability and effectiveness of the proposed method.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Tavallaei, M. A. & Tousi, B. (2008). Closed Form Solution to an Optimal Control Problem by Orthogonal Polynomial Expansion . American Journal of Engineering and Applied Sciences, 1(2), 104–109. https://doi.org/10.3844/ajeassp.2008.104.109

Licence
© Science Publications
Issue
Volume 1, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Closed Form Solution to an Optimal Control Problem by Orthogonal Polynomial ExpansionAmerican Journal of Engineering and Applied Sciences · Volume 1, Issue 2 · pp. 104–109 · © Science PublicationsDownload